Ithaca, New York
A 19-year-old female asked:
I take wellbutrin (bupropion) for depression/anxiety. i also have cerebral palsy. a friend told me that wellbutrin (bupropion) makes spasticity worse. is this true?
1 doctor answer • 1 doctor weighed in
Family Medicine 59 years experience
No it is not true: Even though wellbrutin has several CNS side effects but it does not make spasticity worse.It can cause trmors, pseudoparkinson(which is involuntary movements ) and others but will have no effect on spasticity.
Created for people with ongoing healthcare needs but benefits everyone.
4.5k viewsAnswered >2 years ago
Last updated Jun 10, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.